# SDR TRAX200801188

- Difficulty date: September 18, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- Aircraft time: 12,104 hours, 10,405 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8769211 OPERATION 165 5 ISOLATORS ON FS 621 BULKHEAD IN CARGO BAY ARE CRACKED.  RESOLVED ON W/O 100685 TASKCARD NR 00240.  C/A REPLACED THE 5 CRACKED ISOLATORS ON FS 621 BULKHEAD IAW CRJ 200 SRM 51-42-13.
